|not a freak
May 31, 2002
I have a weird question,and I just can't bring myself to ask my doctor to his face.I am on antivirals with no viral load and 1000 cd4's. A few times a week I take a product called 5 system cleanse. It's a combination of herbs(not any of the ones reported to interfere will p.i.s)and natural fibre(apple pectin, psysillum etc)I've been using it for years and it never interfered with my meds.Also I don't take it anytime near my meds.Here's the thing, the morning after I take it I have a pretty large bowel movement(Makes me feel really good)and it is soft, but definately not diareaha, but there is an odor very similiar to ammonia.Sometimes it is really strong.What could this mean and should I be concerned? I have no g.i problems eat awesomely healthy, exercise and get plenty of rest. In fact If I didn't have appearance side affects,I wouldn't even know there was anything wrong with me.
Response from Dr. Henry
An ammonia-like smell in the stools if often due to gas producing bacteria which are generally not-pathogenic. Perhaps the supplement that you are taking as altered the gut flora. Without other symptoms I would't be concerned that it represents a serious threat to your health. KH
Dr. Henry: re facial swelling
Lipoma-painless or not?
- Unprotected Vaginal Sex Scared I Have HIV
- How Do You Know If You Have Anal Cancer?
- Blisters After Sucking Penis Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.